MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 30IN 8-0 D/A BV175-8 EP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 30IN 8-0 D/A BV175-8 EP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number EP8754H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.Additional information was requested and the following was obtained: how was case completed? no further information is available.Were there any unexpected outcomes or complications as a result of the prolonged surgery time? no further information is available.Was the patient treatment altered in anyway due to the prolonged surgery time? if yes, please explain: no further information is available.Device return status/ follow up: when we send the sample to you, we will let you know its return date and tracking number.No further information will be provided.
 
Event or Problem Description
It was reported that a patient underwent a cabg procedure on (b)(6) 2019 and suture was used.During interrupted suturing to the coronary anastomosis the suture was broken.The operation time was extended 30 minutes.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 10/01/2019.A manufacturing record evaluation was performed for the finished device number, and no non-conformances were identified.H3 device evaluation summary: five unopened samples of product code ep8754, lot jlj816 were returned for analysis.The complaint sample was not received for evaluation.During the visual inspection of five samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were observed.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/ packaging criteria were met prior to the release of this batch.Per the condition of the representative samples, no performance - breakage suture was found and the tested samples met the finished goods requirements.

Brand Name
PRLNE BLU 30IN 8-0 D/A BV175-8 EP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8928268
Report Number2210968-2019-86099
Device Sequence Number11269843
Product Code GAW
UDI-Device Identifier10705031207462
UDI-Public10705031207462
Combination Product (Y/N)N
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2020
Device Catalogue NumberEP8754H
Device Lot NumberJLJ816
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2019
Initial Date Received by Manufacturer 07/30/2019
Supplement Date Received by Manufacturer09/04/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date10/01/2019
Patient Sequence Number1